Clarinet bob Posted July 19, 2016 Share Posted July 19, 2016 I was in for my sixth infusion of round one chemo yesterday. I had maybe thirty or forty minutes to finish up. I had two drips going. One Emend and I'm not sure what th other bag was. It had about a third of left over. Anyway. The smaller bag ran empty and nooner had noticed. There were two of us in chairs and three techs hanging out at their workstation. Finally one of them came and woo this one's dry. I see an air bubble I need to clear. Anyway, I started having severe chest pains and it radiating into my jaw. I have coronary artery disease and I've had a heart attack. So they stopped the drips and sent me to the ER. I spent the next six and a ha F hours waiting to get Ana EkG and two blood tests. I had to cancel my radiation treatment, which was to be a lengthy re-gridding. My sister is a Mir's and was very concerned that the Emend was not mixed with something at that point and could hav not only been lethal, but could cause permanent kidney and heart damage. I try to family members advice with a grain of salt because they too are emotionally involved.Ny ideas? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.